Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15242
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHe, Jiwei-
dc.contributor.authorVan Oystaeyen, Fred-
dc.contributor.authorZHANG, Yinhuo-
dc.date.accessioned2013-06-14T13:29:13Z-
dc.date.available2013-06-14T13:29:13Z-
dc.date.issued2013-
dc.identifier.citationManuscript Mathematica, 141 (3-4), p. 463-483-
dc.identifier.issn0025-2611-
dc.identifier.urihttp://hdl.handle.net/1942/15242-
dc.description.abstractWe compute the Nakayama automorphism of a Poincare-Birkhoff-Witt (PBW)-deformation of a Koszul Artin-Schelter (AS) Gorenstein algebra of finite global dimension, and give a criterion for an augmented PBW-deformation of a Koszul Calabi-Yau algebra to be Calabi-Yau. The relations between the Calabi-Yau property of augmented PBW-deformations and that of non-augmented cases are discussed. The Nakayama automorphisms of PBW-deformations of Koszul AS-Gorenstein algebras of global dimensions 2 and 3 are given explicitly. We show that if a PBW-deformation of a graded Calabi-Yau algebra is still Calabi-Yau, then it is defined by a potential under some mild conditions. Some classical results are also recovered. Our main method used in this article is elementary and based on linear algebra. The results obtained in this article will be applied in a subsequent paper (He et al., Skew polynomial algebras with coefficients in AS regular algebras, preprint, 2011).-
dc.description.sponsorshipThe authors thank the anonymous referee for his/her valuable suggestions and comments. The work is supported by an FWO-grant and grants from NSFC (No. 11171067), ZJNSF (No. LY12A01013), Science and Technology Department of Zhejiang Province (No. 2011R10051), and SRF for ROCS, SEM.-
dc.language.isoen-
dc.subject.otherDeformation, Koszul Algebra, AS-Gorenstein algebra-
dc.titleDeformations of Koszul Artin–Schelter Gorenstein algebras-
dc.typeJournal Contribution-
dc.identifier.epage483-
dc.identifier.issue3-4-
dc.identifier.spage463-
dc.identifier.volume141-
local.bibliographicCitation.jcatA1-
dc.description.notesReprint Address: He, JW (reprint author) - Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China. E-mail Addresses:jwhe@usx.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.doi10.1007/s00229-012-0580-z-
dc.identifier.isi000319914800005-
dc.identifier.urlhttp://link.springer.com/content/pdf/10.1007%2Fs00229-012-0580-z.pdf-
item.fulltextWith Fulltext-
item.accessRightsOpen Access-
item.contributorHe, Jiwei-
item.contributorZHANG, Yinhuo-
item.contributorVan Oystaeyen, Fred-
item.fullcitationHe, Jiwei; Van Oystaeyen, Fred & ZHANG, Yinhuo (2013) Deformations of Koszul Artin–Schelter Gorenstein algebras. In: Manuscript Mathematica, 141 (3-4), p. 463-483.-
item.validationecoom 2014-
crisitem.journal.issn0025-2611-
crisitem.journal.eissn1432-1785-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
Deformations of Koszul AS Gorenstein algebras1.pdf259.46 kBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

6
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

6
checked on Jun 29, 2022

Page view(s)

66
checked on Jun 30, 2022

Download(s)

108
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.